# SDR SWAA2023011185420

- Difficulty date: December 26, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED BS 663 LBL 50 WL 173 FWD SIDE OF VAPOR BARRIER.   CRACK IN BRACKET WAS FOUND TO BE OUT OF LIMITS.   LOCATED AND DRILLED A NEW BRACKET IAW SRM 51-40-05-0G-0, AND DWG 111A1001.  BRACKET WAS INSTALLED ON FAULT TTG8Q00GRPT1.
